Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Burning,queasy stomach,kidney disease

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11718 Questions
when i yawn or burp i feel queasy and my stomach has been burning. I'm 60yrs old female with a severe kidney disease that is stable at the moment. As the day goes on i feel better.
Posted Tue, 8 May 2012 in Digestion and Bowels
Answered by Dr. Rakhi Tayal 23 minutes later

Thanks for writing to us.

Feeling the burning sensation in the stomach on burping is indicative of excessive gastric acidity. It is more commonly seen on an empty stomach.

You can control the gastric acidity both by some changes in your lifestyle and with the help of some medicines.

It should go away with the right treatment and the following lifestyle measures:

1) Try raising the headend of your bed about four inches with blocks.

2) It also might help to avoid eating or drinking for two hours before you lie down. Also avoid taking two or three heavy meals. Instead, take regular frequent small meals.

Avoid taking tea or coffee prior to bedtime and concentrate more on a healthy diet.

3) To help control the stomach acid, one should not drink alcohol or drinks with caffeine in them, or eat chocolate or spicy or greasy foods. Further, avoid eating any junk food or oily, spicy food.

Take a healthy, balanced and nutritious diet consisting more of fruits, salads, soups and raw vegetables (after proper washing). Also increase the protein content in your diet instead of carbohydrates and fats. An advice from a dietitian will be helpful.

4) You can take some antacid like tums or gelusil but if the symptoms are severe, then you may need drugs like proton pump inhibitors like omeprazole after consulting your doctor.

I hope my answer and recommendations are adequate and helpful. Waiting for your further follow up queries if any.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor